On Radon measures on first-countable spaces

Grzegorz Plebanek

Fundamenta Mathematicae (1995)

  • Volume: 148, Issue: 2, page 159-164
  • ISSN: 0016-2736

How to cite


Plebanek, Grzegorz. "On Radon measures on first-countable spaces." Fundamenta Mathematicae 148.2 (1995): 159-164. <http://eudml.org/doc/212098>.

author = {Plebanek, Grzegorz},
journal = {Fundamenta Mathematicae},
keywords = {Maharam type; Boolean algebra; precaliber; Radon measure},
language = {eng},
number = {2},
pages = {159-164},
title = {On Radon measures on first-countable spaces},
url = {http://eudml.org/doc/212098},
volume = {148},
year = {1995},

AU - Plebanek, Grzegorz
TI - On Radon measures on first-countable spaces
JO - Fundamenta Mathematicae
PY - 1995
VL - 148
IS - 2
SP - 159
EP - 164
LA - eng
KW - Maharam type; Boolean algebra; precaliber; Radon measure
UR - http://eudml.org/doc/212098
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.